# SDR UIEA2011101900580

- Difficulty date: October 19, 2011
- Submitted: October 19, 2011
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 67,274 hours, 20,554 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Punctured
- Location: Bs 1881-1890
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FUSELAGE SKIN WAS FOUND WITH A SMALL PUNCTURE AT BS 1881-1890, S6-8L. DAMAGED AREA TRIMMED OUT AND A REPAIR DOUBLER INSTALLED IAW SR 1- 2006471601.
